# SDR ASAA2015100713385

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,162 hours, 8,675 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12313
- Condition: Warning Light
- Location: Ram Air Exhaust
- Part time: 30,427 hours, 9,010 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED.  ACCOMPLISHED BITE OF PACK/ZONE TEMP CONTROLLER REF MM 21-61-20-400-801.  NR 1 CONTROLLER SHOWS RAM AIR ACTUATOR FAULT IN PREVIOUS HISTORY.  REPLACED LT RAM AIR INLET ACTUATOR REF MM 21-51-21-400-801.  OPS CK GOOD IAW THE SAME.  REACCOMPLISHED BITE OF PACK/ZONE CONTROLLER WITH NO FAULTS NOTED.
